{"_id":"iTSY8Xw3AgZfrcTXw","bibbaseid":"anonymous-smallresolutionsofsu5modelsinftheory-2013","bibdata":{"bibtype":"article","type":"article","title":"Small resolutions of SU(5)-models in F-theory","author":[{"propositions":[],"lastnames":["Esole"],"firstnames":["Mboyo"],"suffixes":[]},{"propositions":[],"lastnames":["Yau"],"firstnames":["Shing-Tung"],"suffixes":[]}],"year":"2013","journal":"Adv. Theor. Math. Phys.","volume":"17","pages":"1195–1253","doi":"10.4310/ATMP.2013.v17.n6.a1","eprint":"1107.0733","archiveprefix":"arXiv","primaryclass":"hep-th","slaccitation":"","key":"Esole:2011sm","id":"Esole:2011sm","bibbaseid":"anonymous-smallresolutionsofsu5modelsinftheory-2013","role":"author","urls":{},"metadata":{"authorlinks":{}},"downloads":0,"html":""},"bibtype":"article","biburl":"https://bibbase.org/network/files/gWmu2u8tejg5N7TyF","dataSources":["XyPPhLHkrBbzEzTT4"],"keywords":[],"search_terms":["small","resolutions","models","theory"],"title":"Small resolutions of SU(5)-models in F-theory","year":2013}